# SDR USAABB04041

- Difficulty date: April 28, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT OVE THE R1 AND FORWARD LAVATORY WERE FOUND INOPERATIVE.  MAINTENANCE INSTALLED A NEW BATTERY PACK.  OPERATIONALLY CHECKS OK.  (M)
